You are here

QUADRATIC PERTURBATIONS OF SECOND ORDER PERIODIC BOUNDARY VALUE PROBLEMS FOR HYBRID ORDINARY DIFFERENTIAL EQUATIONS

TitleQUADRATIC PERTURBATIONS OF SECOND ORDER PERIODIC BOUNDARY VALUE PROBLEMS FOR HYBRID ORDINARY DIFFERENTIAL EQUATIONS
Publication TypeJournal Article
Year of Publication2010
AuthorsDhage, BC, Graef, JR
JournalInternational Electronic Journal of Pure and Applied Mathematic
Volume2
Issue3
Start Page189
Pagination22
Date Published12/2010
Type of ArticleScientific Article
ISSN1314-0744
Keywordsexistence of extremal solutions, existence theorem, periodic boundary value problem
Abstract

In this article, an existence theorem for quadratic perturbations of the second type for a periodic boundary value problem for second order ordinary  differential equations is proved under mixed generalized Lipschitz and Carath\'eodory conditions. Existence results for extremal positive solutions are also proved for Carath\'eodory conditions as well as for discontinuous cases of nonlinearities under certain monotonicity conditions.

URLhttp://www.e.ijpam.eu/contents/articles/201000203007.pdf
Short TitleQUADRATIC PERTURBATIONS OF SECOND ORDER...
Alternate JournalIeJPAM
Refereed DesignationRefereed